ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.46698/c3825-5071-7579-i

Grand Morrey Type Spaces

Samko, S. G. , Umarkhadzhiev, S. M.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 4.
The so called grand spaces nowadays are one of the main objects in the theory of function spaces.
†Grand Lebesgue spaces were introduced by T. Iwaniec and C. Sbordone in the case of sets \(\Omega\) with finite measure \(|\Omega|<\infty\), and by the authors in the case \(|\Omega|=\infty\). The latter is based on introduction of the notion of grandizer.
The idea of ``grandization'' was also applied in the context of Morrey spaces. In this paper we develop the idea of grandization to more general† Morrey spaces \(L^{p,q,w}(\mathbb{R}^n)\), known as Morrey type spaces.
We introduce grand Morrey type spaces, which include mixed and† partial grand versions of such spaces.
The mixed grand space is defined by the norm
\(\sup_{\varepsilon,\delta} \varphi(\varepsilon,\delta)\sup_{x\in E}
a(y)^{\frac{\varepsilon}{p}}\,dy\right)^{\frac{q-\delta}{p-\varepsilon}} \frac{dr}{r}\right)^{\frac{1}{q-\varepsilon}}\)
with the use of two grandizers \(a\) and \(b\).
In the case of grand spaces, partial with respect to the exponent \(q\), we study the boundedness of some integral operators. The class of these operators contains, in particular, multidimensional versions of Hardy type and Hilbert operators.
Keywords: Morrey type space, grand space, grand Morrey type space, grandizer, partial grandization, mixed grandization, homogeneous kernel, Hardy type operator, Hilbert operator
Language: English Download the full text  
For citation: Samko, S. G. and Umarkhadzhiev, S. M. Grand Morrey Type Spaces, Vladikavkaz Math. J., 2020, vol. 22, no. 4, pp.104-118. DOI 10.46698/c3825-5071-7579-i
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт